Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 67, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 30, 2007, 11:29 AM CDT for Anderson County, Kansas. It took effect at Jun 30, 2007, 11:34 AM CDT. It was in force for 6 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 30, 2007, 11:29 AM CDT (16:29 UTC)
- In effect from
- Jun 30, 2007, 11:34 AM CDT
- Expired
- Jun 30, 2007, 5:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Whole counties
- Emergency
- Flash flood emergency
County Anderson County, KS
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:48 AM CDT | FLASH FLOOD | 4 W Garnett, KS | WATER RESCUE ONGOING ON MISSOURI ROAD OFF OF HIGHWAY 31. |
| Jun 30, 1:28 PM CDT | FLASH FLOOD | 2 E Westphalia, KS | 2.5 FEET OF FLOWING WATER OVER 1700 ROAD AND GEARY ROAD |
| Jun 30, 1:28 PM CDT | FLASH FLOOD | 2 W Colony, KS | 5 INCHES FLOWING WATER OVER INTERSECTION OF GEORGIA AND ROAD 300 NEAR HWY 58. ROAD 300 TWO EAST OF COLONY PAVED ROAD UNDER WATER. NUMEROUS SECONDARY ROADWAYS UNDER WATER. |
| Jun 30, 1:28 PM CDT | HEAVY RAIN 15.25 | 2 E Westphalia, KS | 15.25 INCHES MEASURED STORM TOTAL PRECIP |
| Jun 30, 1:28 PM CDT | HEAVY RAIN 15.5 | 2 W Colony, KS | 15.50 INCHES MEASURED STORM TOTAL PRECIP |
| Jun 30, 2:45 PM CDT | HEAVY RAIN 10.3 | 4 Ese Garnett, KS | STORM TOTAL AS OF 230PM SATURDAY. 2.8 INCHES FELL IN THE 24 HOURS ENDING FRIDAY AT 7AM...4.0 INCHES FELL IN THE 24 HOURS ENDING SATURDAY AT 7AM...AND 3.5 HAS FALLEN SINCE 7AM THIS MORNING. |
| Jun 30, 2:59 PM CDT | FLASH FLOOD | 3 Nne Colony, KS | 3 FEET OF FAST FLOWING WATER OVER SW IOWA ROAD JUST WEST OF HWY 169 |
| Jun 30, 3:30 PM CDT | HEAVY RAIN 19 | 2 Wnw Colony, KS | 19 INCHES STORM TOTAL RAINFALL MEASURED WITHIN 60 HOURS. |
| Jun 30, 4:21 PM CDT | HEAVY RAIN 17.6 | 1 N Colony, KS | 17.60 INCHES STORM TOTAL RAINFALL WITHIN THE PAST THREE DAYS |
| Jun 30, 4:24 PM CDT | HEAVY RAIN 4.5 | Colony, KS | 4.5 INCHES OF RAINFALL WITHIN THE PAST 10 HOURS |
| Jun 30, 5:00 PM CDT | HEAVY RAIN 15.5 | 5 Se Garnett, KS | STORM TOTAL RAINFALL. 4.9 INCHES MEASURED THURSDAY MORNING...3.1 INCHES FRIDAY MORNING...3.1 INCHES SATURDAY MORNING...AND 5.5 INCHES HAS FALLEN SINCE 7AM TODAY. |
| Jun 30, 5:30 PM CDT | HEAVY RAIN 20 | 5 Ssw Garnett, KS | RAINFALL SINCE TUESDAY MEASURED IN THE TOWN OF WELDA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KTOP 301634 FFWTOP KSC003-302230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 1129 AM CDT SAT JUN 30 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WARNING FOR... ANDERSON COUNTY IN EAST CENTRAL KANSAS... * UNTIL 530 PM CDT SATURDAY * AT 1129 AM CDT...THE PUBLIC REPORTED WATER FLOWING OVER A COUPLE OF PAVED ROADS NEAR WESTPHALIA. ANDERSON COUNTY EMERGENCY MANAGEMENT ALSO INDICATED THAT SEVERAL PAVED ROADS HAD WATER RISING AND APPROACHING ROADWAYS. DOPPLER RADAR INDICATED THAT ANOTHER BAND OF HEAVY RAINFALL WAS DEVELOPING AND TRAINING OVER ANDERSON COUNTY PRODUCING RAINFALL RATES UP TO ONE INCH PER HOUR. ENHANCED RAINFALL RATES WILL LIKELY BE ENOUGH TO BRING WATER OVER SEVERAL PAVED ROADS IN THE COUNTY * LOCATIONS IMPACTED INCLUDE... HARRIS... GREELEY... GARNETT... WESTPHALIA... RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TOPEKA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION CONCERNING THE SEVERE WEATHER. LAT...LON 3803 9551 3803 9507 3839 9506 3838 9550 $$
2 follow-up statements
000 WGUS73 KTOP 301753 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1245 PM CDT SAT JUN 30 2007 KSC003-302230- ANDERSON- 1245 PM CDT SAT JUN 30 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR ANDERSON COUNTY... AT 1245 PM CDT...DOPPLER RADAR INDICATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR TRAINING OVER SOUTHWESTERN ANDERSON COUNTY WHICH HAS ALREADY RECEIVED A FOOT OF RAINFALL OVER THE PAST COUPLE OF DAYS. THERE HAVE BEEN REPORTS OF WATER RESCUES AND WATER FLOWING OVER COUNTY ROADS THROUGHOUT THE COUNTY. THESE ENHANCED RAINFALL RATES WILL CREATE VERY DANGEROUS FLOODING CONDITIONS THROUGH ANDERSON COUNTY THROUGH THE AFTERNOON HOURS. EXERCISE EXTREME CAUTION IF TRAVELING THROUGH ANDERSON COUNTY THIS AFTERNOON. LOCATIONS IMPACTED INCLUDE... HARRIS...GREELEY...WESTPHALIA AND GARNETT RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3803 9551 3803 9507 3839 9506 3838 9550 $$
000 WGUS73 KTOP 301910 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 210 PM CDT SAT JUN 30 2007 KSC003-302230- ANDERSON- 210 PM CDT SAT JUN 30 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR ANDERSON COUNTY... .A FLASH FLOOD EMERGENCY FOR ANDERSON COUNTY. AT 200 PM CDT...TRAINED WEATHER SPOTTERS AND PUBLIC REPORTED WIDESPREAD FLOODING OVER ANDERSON COUNTY. KNOWN WATER RESCUES ARE ONGOING WEST OF GARNETT. EMERGENCY CREWS ARE UNABLE TO FIND A ROUTE FROM WESTPHALIA TO GARNETT. NUMEROUS PAVED AND GRAVEL ROADS HAVE BEEN REPORTED TO BE UNDER WATER ACROSS THE COUNTY....SEVERAL AREAS 1 TO 2 FEET DEEP. MEASURED STORM TOTAL PRECIPITATION AMOUNTS RANGE FROM 14 TO 16 INCHES OF RAINFALL DURING THE PAST THREE DAYS. WITH ONGOING RAINFALL AMOUNTS ON THE ORDER OF 1 TO 2 INCHES PER HOUR...ANY ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE THE FLOODING SITUATION. LOCATIONS IMPACTED INCLUDE... WESTPHALIA...COLONY...HARRIS...GREELEY AND GARNETT. RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE LIKELY TO CONTINUE OR QUICKLY BEGIN TO FLASH FLOOD. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. LAT...LON 3803 9551 3803 9507 3839 9506 3838 9550 $$ BLAIR / CAVANAUGH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:17 AM CDT, 8 hours 12 minutes earlier.
Area forecast discussion, Jun 30, 3:17 AM CDT, 8 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 317 AM CDT SAT JUN 30 2007 .DISCUSSION... MAIN FORECAST CONCERN IS THE CONTINUED RAINFALL OVER THE SOUTHEASTERN PORTION OF THE CWA. WILL TRIM THE NORTHERN AND WESTERN PORTIONS OF THE FLASH FLOOD WATCH THAT REMAINS IN EFFECT THROUGH 6 PM TONIGHT. COUNTY AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR ANDERSON...FRANKLIN...COFFEY AND SOUTHERN LYON COUNTIES ATTM. THE UPPER LEVEL LOW PRESSURE AREA HAS WEAKENED A BIT AND LIFTED FARTHER NORTH INTO KANSAS. HOWEVER...THE 850MB BOUNDARY REMAINED NEARLY STATIONARY OVER FAR SOUTHEASTERN KS. THE LLJ CONTINUED TO PUMP MOISTURE INTO THE CONVERGENT AREA AND THE RIGHT ENTRANCE REGION OF THE JET WAS ENHANCING LIFT. PRECIPITABLE WATER WAS AROUND 2 INCHES. IR SATELLITE INDICATES WARMING CLOUD TOPS THAT ARE MOVING ENE INTO MO. HOWEVER...RADAR IMAGERY SHOWS PERSISTENT SHOWERS OVER SOUTHEAST AND EAST CENTRAL KS. LIGHTNING HAS DIMINISHED OVER SOUTHEAST KS OVER THE PAST COUPLE OF HOURS. RADAR IS ESTIMATING RAINFALL RATES OF A QUARTER INCH UP TO A HALF INCH IN FAR SOUTHERN COFFEY...ANDERSON AND LYON COUNTIES. RAINFALL RATES HAVE BEEN MUCH HIGHER JUST SOUTH OF OUR CWA. MODELS SHOW UPPER LOW DRIFTING SLIGHTLY NORTHEAST TODAY BEFORE IT DRIFTS BACK TO THE SOUTH THIS EVENING. SHORT WAVE OFF THE PACIFIC NORTHWEST COAST IS EXPECTED TO MOVE THRU THE RIDGE SUNDAY AND MONDAY CAUSING THE RIDGE AXIS TO NOSE INTO NEBRASKA/KANSAS AND THE PESKY UPPER LOW TO FINALLY MOVE SOUTH OF THE STATE. SOME CHANGES MADE TO THE POPS BASED ON THIS TIMING. HAVE INCREASED POPS OVER THE SOUTHEASTERN CWA TODAY INTO TONIGHT. LEFT POPS IN OVER THE SOUTHERN CWA SUNDAY AND GRADUALLY DRIED OUT THE FORECAST SUNDAY NIGHT. UNFORTUNATELY FORECAST NOT AS CUT AND DRIED FOR THE UPCOMING HOLIDAY WEEK AS WAS ONCE THOUGHT. SOUTHERLY SURFACE WINDS CONTINUE TO ADVECT MOISTURE NORTHWARD INTO THE CWA. SOME WEAK SHORTWAVES ALSO MOVE THROUGH THE FLOW TUESDAY AND AGAIN WEDNESDAY. THE FORECAST SOUNDINGS FOR MONDAY AND TUESDAY SHOW CAP IN PLACE HELPING TO SUPPRESS CONVECTIVE CHANCES. STRONGER SHORT WAVE DRIVES A COLD FRONT THROUGH THE CWA WEDNESDAY AFTERNOON AND EVENING BASED ON THE LATEST RUN OF THE GFS. EXPECT THAT THUNDERSTORMS WILL DEVELOP BEHIND THIS FRONT. FOR NOW LEFT FORECAST OF LOW POPS IN FOR WED AFTERNOON/EVENING. HOWEVER TIMING COULD SLOW AND THUNDERSTORM CHANCES COULD BE PUSHED LATER IN THE WEEK. HIGHS TODAY EXPECTED TO RANGE FROM AROUND 80 ALONG THE NEB BORDER TO MID 70S AT BEST IN EAST CENTRAL KANSAS WITH ABUNDANT CLOUDS AND PERSISTENT SHOWERS. CLOUDS AND SHOWERS HOLD IN THE SOUTHEAST CWA ON SUNDAY WITH HIGHS WARMING INTO THE MID 80S NEAR THE NEB BORDER. WARMER ON MONDAY...TUESDAY AND WEDNESDAY WITH HIGHS IN THE UPPER 80S AND LOWER 90S. && .AVIATION... PROFILER DATA SHOWED THE 850MB FRONT JUST SOUTH OF THE TAF SITES. THE HEAVIER RAINFALL SHOULD REMAIN SOUTH...THOUGH PERIODS OF LIGHT RAIN WILL CONTINUE FOR KFOE AND KTOP THROUGH THE MORNING HOURS. EXPECT IFR CEILINGS THROUGH 16Z AT ALL TAF SITES. THE BOUNDARY LAYER SHOULD MIX DEEP ENOUGH BY LATE MORNING THAT ALL TAF SITES SHOULD ATTAIN MVFR CEILINGS. MVFR CEILINGS SHOULD CONTINUE THROUGH THE AFTERNOON AND INTO SATURDAY NIGHT AS A WEAK UPPER LEVEL TROUGH REMAINS ACROSS EASTERN KANSAS. && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 6 PM SATURDAY FOR KSZ40-054>056-058-059. && STARK
Hazardous weather outlook, Jun 30, 4:47 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 447 AM CDT SAT JUN 30 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-011000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 447 AM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR LYON...OSAGE...DOUGLAS...ANDERSON...FRANKLIN AND COFFEY COUNTIES. SHOWERS WILL CONTINUE TO MOVE ACROSS THIS AREA THROUGH THE AFTERNOON HOURS. THE GROUND IS ALREADY SATURATED DUE TO PERSISTENT RAINFALL OVER THE PAST SEVERAL DAYS. ADDITIONAL RAINFALL AND RUNOFF COULD CAUSE RIVERS...STREAMS AND CREEKS TO RISE QUICKLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS WILL LINGER OVER EAST CENTRAL KANSAS THROUGH SUNDAY EVENING BEFORE ENDING. ADDITIONAL RAINFALL COULD CREATE HAZARDOUS FLOODING OR FLASH FLOODING. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH OR ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE IN TOPEKA. STARK
In the hours before
Local storm report, Jun 30, 9:35 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 AM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM FLASH FLOOD QUENEMO 38.58N 95.53W
06/30/2007 OSAGE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED WATER OVER HIGHWAY 68 NORTH OF
QUENEMO, WATER OVER S. STUBBS RD NEAR 317TH RD, WATER
OVER THE ROAD NEAR 309TH AND RATNER, AND WATER OVER THE
ROAD NEAR 285TH AND BERRYTON RD.
&&
CAVANAUGHLocal storm report, Jun 30, 10:20 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 AM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM FLASH FLOOD 4 S LANE 38.38N 95.08W
06/30/2007 ANDERSON KS LAW ENFORCEMENT
WATER COVERING 4300 BLOCK OF ALLEN TERRACE.
&&
BYRNELocal storm report, Jun 30, 10:22 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1022 AM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM FLASH FLOOD 4 S POMONA 38.55N 95.45W
06/30/2007 FRANKLIN KS LAW ENFORCEMENT
WATER COMPLETELY COVERS 600 BLOCK OF MARSHALL ROAD.
IMPASSABLE.
&&
BYRNELocal storm report, Jun 30, 10:23 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1023 AM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM FLASH FLOOD 3 S LANE 38.40N 95.08W
06/30/2007 FRANKLIN KS LAW ENFORCEMENT
WATER COVERING 4300 BLOCK OF ALLEN TERRACE.
&&
BYRNELocal storm report, Jun 30, 10:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1054 AM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 3 S LYNDON 38.57N 95.68W
06/30/2007 OSAGE KS EMERGENCY MNGR
68 HWY FROM 268 TO 75 HWY IS FLOODED.
&&
BYRNELocal storm report, Jun 30, 11:07 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 AM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 5 E BURLINGTON 38.19N 95.65W
06/30/2007 COFFEY KS TRAINED SPOTTER
12TH ROAD BETWEEN WAYSIDE AND SHETLAND HAS 2 FEET DEEP OF
RUNNING WATER CROSSING IT. ALSO, 16TH AND 17TH ROAD
BETWEEN REAPER AND QUAIL ARE FLOODED.
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:12 AM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| Jun 30, 7:04 AM CDT | Flash Flood Warning | TOP | Coffey, Franklin, Osage | 4 hr |
| Jun 30, 10:59 AM CDT | Flash Flood Warning | TOP | Coffey, Franklin, Osage | 6 hr |
| Jun 30, 12:57 PM CDT | Flash Flood Warning | TOP | Douglas | 6 hr |
| Jun 30, 3:36 PM CDT | Flash Flood Warning | TOP | Anderson | 5 hr |
| Jun 30, 4:59 PM CDT | Flash Flood Warning | TOP | Franklin | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.